|
Volumn 65, Issue 6 A, 2002, Pages 623011-623016
|
Simple proof of the unconditional security of the Bennett 1992 quantum key distribution protocol
|
Author keywords
[No Author keywords available]
|
Indexed keywords
MATHEMATICAL TRANSFORMATIONS;
NETWORK PROTOCOLS;
QUANTUM CRYPTOGRAPHY;
SECURITY OF DATA;
VECTORS;
QUANTUM KEY DISTRBUTION (QKD);
QUANTUM THEORY;
|
EID: 0036600259
PISSN: 10502947
EISSN: None
Source Type: Journal
DOI: None Document Type: Article |
Times cited : (15)
|
References (12)
|